Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ucispacemonkey

another new accutane user -- side effects

Recommended Posts

hey guys, just started sotret 40mg once a day. since i began taking these pills tuesday 5/23 with dinner, i have noticed that i get moderate lower abdominal discomfort and sometimes a little diarrhea about an hour after i take the pill. it's nothing too bad, but is this common at all? in case it matters i'm 6'2 and 185 in pretty good shape. also, i am experiencing some joint pain in my ankles and knees but it subsides after a little moving around.

Share this post


Link to post
Share on other sites

my stomach was upset for about the first four weeks. I'm about on my 5th week and it's nowhere as bad as before, although my stomach does "move" more than it did pre-accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×